Nurofen Ibuprofen Tablets 200mg 16
Fast effective targeted relief for pain, new easy to swallow tablets
Nurofen works where it's needed - at the site of it quickly relieves pain, reduces inflammation and lowers temperature.
Fast, Effective Relief from: Headaches, Backache, cold & flu symptoms, Period pain, Muscular pain, feverishness, Dental pain, Rheumatic pain, Migraine, Neuralgia
Dosage: Adults, the elderly and children 12 years and older Swallow 2 tablets with water, then if necessary take 1 or 2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours. Not suitable for children under 12 years.
Do not take: If you or have ever had a stomach ulcer. If you are allergic to any of the ingredients, or to aspirin or to any other non-steroidal anti-inflammatory drugs (NSAIDs). If symptoms persist or worsen or if new symptoms occur, consult your doctor or pharmacist. Consult your doctor before use if you are pregnant, asthmatic, or are taking any other regular medical treatment.
Each tablet contains: Ibuprofen BP 200mg.
Do not exceed the stated dose. keep all medicines out of the reach of children.
If you are unsure about your health condition always speak to a medical professional. All content on this website is only for information purposes and should not be taken as professional medical Advice. Always read the label prior to taking any health or pharmacy product.